Publication
Title
The determination of the Dirac density matrix of the d-dimensional harmonic oscillator for an arbitrary number of closed shells
Author
Abstract
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2002
ISSN
0305-4470
Volume/pages
35:24(2002), p. 4985-4997
ISI
000176858400004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 20.11.2018
To cite this reference